# SDR FDEA201106072138

- Difficulty date: June 7, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 68,116 hours, 14,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73256
- Condition: Corroded
- Location: Bs 1219-1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CORROSION ON SEAT TRACK FLANGE AT STA 1219 - 1239 X= -27.5.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1209 TO 1269 X= -27.5 AS PER SRM 53-00-52 FIG 201 REPAIR 1 REV.46 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV. 112.
